de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Intermittency, non-Gaussian statistics and fractal scaling of MHD fluctuations in the solar wind

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons104072

Marsch,  E.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons104260

Tu,  C.-Y.
MPS General, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Marsch, E., & Tu, C.-Y. (1997). Intermittency, non-Gaussian statistics and fractal scaling of MHD fluctuations in the solar wind. Nonlinear Processes in Geophysics, 4, 101-124. doi:10.5194/npg-4-101-1997.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-D837-8
Abstract
There is no abstract available